# SDR FDEA200812265302

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PASS DOOR RT SIDE LOWER CUT-OUT FRAME WEB SUPPORT ANGLE HAS SURFACE CORROSION.  REMOVED AND REPLACED NR 2 PASS DOOR RT SIDE LOWER SUPPORT ANGLE IAW SRM 51-40-02 USING FABRITAED NEW CREASE BEAM .  THIS IS A MAJOR AND CATEGORY "A" REPAIR.
